# SDR ASAA0280143

- Difficulty date: April 24, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5936442
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K-CHECK, FOUND CORROSION ON AFT CARGO BAY CLOSEOUT WEB FASTENER HOLES.  REPAIRED CLOSEOUT WEB PER EA 5310-02075.  (M)
